American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] A. Bourget and T. McMillen. On the distribution and interlacing of the zeros of Stieltjes polynomials. Proc. Amer. Math. Soc. 138 (2010) 3267-3275. MR 2653956.
Abstract, references, and article information   
View Article: PDF

[2] A. Bourget, T. McMillen and A. Vargas. Interlacing and nonorthogonality of spectral polynomials for the Lamé operator. Proc. Amer. Math. Soc. 137 (2009) 1699-1710. MR 2470828.
Abstract, references, and article information   
View Article: PDF

[3] Ahmed Sebbar and Thérèse Falliero. Equilibrium point of Green's function for the annulus and Eisenstein series. Proc. Amer. Math. Soc. 135 (2007) 313-328. MR 2255277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Carlson. A note on analyticity and Floquet isospectrality. Proc. Amer. Math. Soc. 134 (2006) 1447-1449. MR 2199191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dingbian Qian. Large amplitude periodic bouncing for impact oscillators with damping. Proc. Amer. Math. Soc. 133 (2005) 1797-1804. MR 2120280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dimitar K. Dimitrov and Walter Van Assche. Erratum to ``Lamé differential equations and electrostatics''. Proc. Amer. Math. Soc. 131 (2003) 2303-2303. MR 1963782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dimitar K. Dimitrov and Walter Van Assche. Lamé differential equations and electrostatics. Proc. Amer. Math. Soc. 128 (2000) 3621-3628. MR 1709747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Min-Jei Huang. The first instability interval for Hill equations with symmetric single well potentials. Proc. Amer. Math. Soc. 125 (1997) 775-778. MR 1363425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. O. Farid. Spectral properties of perturbed linear operators and their application to infinite matrices . Proc. Amer. Math. Soc. 112 (1991) 1013-1022. MR 1057943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. H. Erbe. Stability results for periodic second order linear differential equations . Proc. Amer. Math. Soc. 93 (1985) 272-276. MR 770535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Harry Hochstadt. On a Hill's equation with double eigenvalues . Proc. Amer. Math. Soc. 65 (1977) 373-374. MR 0445059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1